Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Stomach is fluttering after eating. Had abdominal hernia. Suggest the treatment?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My stomach started fluttering about a week ago...feels like a set of future soccer playing twins practicing their sport in my stomach (left side of body above my navel). It began about a week ago, some 4 hours after eating oatmeal with walnuts and strawberries. Upon finishing my meal, I noticed that one of 4 strawberries still in the box had mold undeneath it. I had carefully washed those I ate earlier. Around that time, I also sprayed a pesticide ouside my house for carpenter ants so that may be suspect except that I wore protective clothes, medical gloves and facemask, and assured that spray didn't get on me. I also have had an abdominal hernia that till now has given me no discomfort. Sooooo???
Posted Tue, 10 Sep 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 3 hours later
Brief Answer:
An ECG and physical evaluation will be helpful

Detailed Answer:
Hi Tmp....,
Welcome to healthcare Magic!
Fluttering in the stomach may be due to excessive acid output if you are prone to that.
It can be due to food poisoning sometimes but usually will last 2-3 days ans will also cause nausea and vomiting which is not a case with you.
Fungal infections usually do not settle in stomach so not a likely cause related to the ea tout.
You have taken sufficient precautions for the spray so that is also not a source.
Some times a cardiac arrhythmia may be felt as fluttering in stomach.
I think you should get an ECG to rule out the latter and visit a physician.
If arrhythmia is not a cause then there may be the acid and antacid drugs will be immensely helpful in that case.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor